# SDR SWAA2025090804969

- Difficulty date: August 15, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INLET COWL ENGINE 1 AROUND 9 O CLOCK.  FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00S712K;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00S712K
